# SDR 9610549933

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Lack Of Lube
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT THROTTLE WAS STICKING WHEN POWER WAS PULLED BACK AT TOP OF CLIMB.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED PUSH/PULL LINKAGE ON LEFT ENGINE, OPERATIONAL CHECK NORMAL.
